# SDR SWAA2022022257024

- Difficulty date: August 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN #1 SEAT TRACK LBL45 WORN FROM STATION 685 TO STATION 706 AND SURFACE CORROSION / WP:E104704-BLANKS; KENNETH - 08/18/2018 19:38 COMPLETE: DUE TO OUT OF LIMITS WEAR IN MULTIPLE AREAS; ALL WORK IS TO BE PERFORMED ON NON-ROUTINE CARD G581061.(REPLACEMENT OF NUMBER 1; LBL 45; SEAT TRACK CROWN FROM STATION 540-727B).
